×

Well-posedness for a class of variational-hemivariational inequalities with perturbations. (English) Zbl 1228.49026

Summary: We consider an extension of well-posedness for a minimization problem to a class of variational-hemivariational inequalities with perturbations. We establish some metric characterizations for the well-posed variational-hemivariational inequality and give some conditions under which the variational-hemivariational inequality is strongly well-posed in the generalized sense. Under some mild conditions, we also prove the equivalence between the well-posedness of variational-hemivariational inequality and the well-posedness of the corresponding inclusion problem.

MSC:

49K40 Sensitivity, stability, well-posedness
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Tykhonov, A.N.: On the stability of the functional optimization problem. U.S.S.R. Comput. Math. Math. Phys. 6, 631–634 (1966)
[2] Crespi, G.P., Guerraggio, A., Rocca, M.: Well posedness in vector optimization problems and vector variational inequalities. J. Optim. Theory Appl. 132, 213–226 (2007) · Zbl 1119.49025
[3] Dontchev, A.L., Zolezzi, T.: Well-posed Optimization Problems. Lecture Notes in Math., vol. 1543. Springer, Berlin (1993) · Zbl 0797.49001
[4] Huang, X.X.: Extended and strongly extended well-posedness of set-valued optimization problems. Math. Methods Oper. Res. 53, 101–116 (2001) · Zbl 1018.49019
[5] Lucchetti, R., Patrone, F.: A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities. Numer. Funct. Anal. Optim. 3, 461–476 (1981) · Zbl 0479.49025
[6] Miglierina, E., Molho, E.: Well-posedness and convexity in vector optimization. Math. Methods Oper. Res. 58, 375–385 (2003) · Zbl 1083.90036
[7] Zolezzi, T.: Extended well-posedness of optimization problems. J. Optim. Theory Appl. 91, 257–266 (1996) · Zbl 0873.90094
[8] Ceng, L.C., Hadjisavvas, N., Schaible, S., Yao, J.C.: Well-posedness for mixed quasivariational-like inequalities. J. Optim. Theory Appl. 139, 109–125 (2008) · Zbl 1157.49033
[9] Ceng, L.C., Yao, J.C.: Well-posedness of generalized mixed variational inequalities, inclusion problems and fixed point problems. Nonlinear Anal. TMA 69, 4585–4603 (2008) · Zbl 1153.49024
[10] Fang, Y.P., Huang, N.J., Yao, J.C.: Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems. J. Glob. Optim. 41, 117–133 (2008) · Zbl 1149.49009
[11] Fang, Y.P., Huang, N.J., Yao, J.C.: Well-posedness by perturbations of mixed variational inequalities in Banach spaces. Eur. J. Oper. Res. 201, 682–692 (2010) · Zbl 1177.49018
[12] Goeleven, D., Mentagui, D.: Well-posed hemivariational inequalities. Numer. Funct. Anal. Optim. 16, 909–921 (1995) · Zbl 0848.49013
[13] Lignola, M.B.: Well-posedness and L-well-posedness for quasivariational inequalities. J. Optim. Theory Appl. 128, 119–138 (2006) · Zbl 1093.49005
[14] Lucchetti, R., Revalski, J. (eds.): Recent Developments in Well-posed Variational Problems. Kluwer Academic, Dordrecht (1995) · Zbl 0823.00006
[15] Cavazzuti, E., Morgan, J.: Well-posed saddle point problems. In: Hirriart-Urruty, J.B., Oettli, W., Stoer, J. (eds.) Optimization, Theory and Algorithms, pp. 61–76. Dekker, New York (1983) · Zbl 0519.49015
[16] Fang, Y.P., Hu, R., Huang, N.J.: Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints. Comput. Math. Appl. 55, 89–100 (2008) · Zbl 1179.49007
[17] Lignola, M.B., Morgan, J.: Approximating solutions and {\(\alpha\)}-well-posedness for variational inequalities and Nash equilibria. In: Zaccour, G. (eds.) Decision and Control in Management Science, pp. 367–378. Kluwer Academic, Dordrecht (2002)
[18] Margiocco, M., Patrone, F., Pusillo, L.: On the Tikhonov well-posedness of concave games and Cournot oligopoly games. J. Optim. Theory Appl. 112, 361–379 (2002) · Zbl 1011.91004
[19] Lemaire, B.: Well-posedness, conditioning, and regularization of minimization, inclusion, and fixed point problems. Pliska Stud. Math. Bulgar. 12, 71–84 (1998) · Zbl 0947.65072
[20] Anh, L.Q., Khanh, P.Q., Van, D.T.M., Yao, J.C.: Well-posedness for vector quasiequilibria. Taiwan. J. Math. 13, 713–737 (2009) · Zbl 1176.49030
[21] Fang, Y.P., Hu, R.: Parametric well-posedness for variational inequalities defined by bifunctions. Comput. Math. Appl. 53, 1306–1316 (2007) · Zbl 1168.49307
[22] Long, X.J., Huang, N.J.: Metric characterizations of {\(\alpha\)}-well-posedness for symmetric quasi-equilibrium problems. J. Glob. Optim. 45, 459–471 (2009) · Zbl 1213.90244
[23] Lemaire, B., Ould Ahmed Salem, C., Revalski, J.P.: Well-posedness by perturbations of variational problems. J. Optim. Theory Appl. 115, 345–368 (2002) · Zbl 1047.90067
[24] Panagiotopoulos, P.D.: Nonconvex energy functions, hemivariational inequalities and substationarity principles. Acta Mech. 42, 160–183 (1983) · Zbl 0538.73018
[25] Clarke, F.H.: Optimization and Nonsmooth Analysis. SIAM, Philadelphia (1990) · Zbl 0696.49002
[26] Carl, S., Le, V.K., Motreanu, D.: Nonsmooth Variational Problems and Their Inequalities, Comparison Principles and Applications. Springer, Berlin (2005) · Zbl 1109.35004
[27] Motreanu, D., Panagiotopoulos, P.D.: Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities and Applications. Kluwer Academic, Dordrecht (1999) · Zbl 1060.49500
[28] Naniewicz, Z., Panagiotopoulos, P.D.: Mathematical Theory of Hemivariational Inequalities and Applications. Dekker, New York (1995) · Zbl 0968.49008
[29] Panagiotopoulos, P.D.: Hemivariational Inequalities: Applications in Mechanics and Engineering. Springer, Berlin (1993) · Zbl 0826.73002
[30] Carl, S., Le, V.K., Motreanu, D.: Evolutionary variational–hemivariational inequalities: existence and comparison results. J. Math. Anal. Appl. 345, 545–558 (2008) · Zbl 1282.49006
[31] Carl, S., Motreanu, D.: Extremal solutions of quasilinear parabolic inclusions with generalized Clarke’s gradient. J. Differ. Equ. 191, 206–233 (2003) · Zbl 1042.35092
[32] Liu, Z.H.: Existence results for quasilinear parabolic hemivariational inequalities. J. Differ. Equ. 244, 1395–1409 (2008) · Zbl 1139.35006
[33] Liu, Z.H.: Browder–Tikhonov regularization of non-coercive evolution hemivariational inequalities. Inverse Probl. 21, 13–20 (2005) · Zbl 1078.49006
[34] Liu, Z.H., Motreanu, D.: A class of variational–hemivariational inequalities of elliptic type. Nonlinearity 23, 1741–1752 (2010) · Zbl 1196.35111
[35] Mig√≥rski, S., Ochal, A.: Dynamic bilateral contact problem for viscoelastic piezoelectric materials with adhesion. Nonlinear Anal. TMA 69, 495–509 (2008) · Zbl 1142.74032
[36] Panagiotopoulos, P.D.: Coercive and semicoercive hemivariational inequalities. Nonlinear Anal. TMA 16, 209–231 (1991) · Zbl 0733.49012
[37] Panagiotopoulos, P.D.: Hemivariational inequality and Fan-variational inequality, new applications and results. Atti Semin. Mat. Fis. Univ. Modena XLIII, 159–191 (1995) · Zbl 0843.49006
[38] Xiao, Y.B., Huang, N.J.: Sub-supersolution method and extremal solutions for higher order quasi-linear elliptic hemi-variational inequalities. Nonlinear Anal. TMA 66, 1739–1752 (2007) · Zbl 1110.49012
[39] Xiao, Y.B., Huang, N.J.: Generalized quasi-variational-like hemivariational inequalities. Nonlinear Anal. TMA 69, 637–646 (2008) · Zbl 1143.49009
[40] Xiao, Y.B., Huang, N.J.: Sub-super-solution method for a class of higher order evolution hemivariational inequalities. Nonlinear Anal. TMA 71, 558–570 (2009) · Zbl 1162.49015
[41] Xiao, Y.B., Huang, N.J.: Browder–Tikhonov regularization for a class of evolution second order hemivariational inequalities. J. Glob. Optim. 45, 371–388 (2009) · Zbl 1207.49012
[42] Huang, N.J., Deng, C.X.: Auxiliary principle and iterative algorithms for generalized set-valued strongly nonlinear mixed variational-like inequalities. J. Math. Anal. Appl. 256, 345–359 (2001) · Zbl 0972.49008
[43] Xia, F.Q., Huang, N.J., Liu, Z.B.: A projected subgradient method for solving generalized mixed variational inequalities. Oper. Res. Lett. 36, 637–642 (2008) · Zbl 1154.58307
[44] Rockafellar, R.T.: Convex Analysis. Princeton University Press, Princeton (1972) · Zbl 0224.49003
[45] Zeidler, E.: Nonlinear Functional Analysis and Its Applications, vol. II. Springer, Berlin (1990) · Zbl 0684.47029
[46] Giannessi, F., Khan, A.A.: Regularization of non-coercive quasi variational inequalities. Control Cybern. 29, 91–110 (2000) · Zbl 1006.49004
[47] Kuratowski, K.: Topology, vols. 1 and 2. Academic Press, New York (1968) · Zbl 0155.50201
[48] Huang, X.X., Yang, X.Q., Zhu, D.L.: Levitin–Polyak well-posedness of variational inequality problems with functional constraints. J. Glob. Optim. 44, 159–174 (2009) · Zbl 1191.90083
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.